# SDR UIEA2020081431763

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,830 hours, 20,710 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 402EED21
- Part serial: AJ739050
- Condition: Dim
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ENGINE INDICATOR GAUGE IS SO DIM IT'S NEARLY IMPOSSIBLE TO READ.( REMOVED AND REPLACED STANDBY ENG IND IAW B767 AMM 77-41-01. OPS CHECKS GOOD AT THIS TIME.  )
